# SDR CALA2025092209081

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 50,376 hours, 29,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROCEDURE - EPSU FWD BATTERY FAULT FOUND ON EMERGENCY LIGHTING CHECK.  R & R FWD EPSU BATTERY ABOVE FWD ENTRY DOOR. REF: AMM TASK 33-51-38-000-002-A & TASK 33-51-38-400-002-A. OP CHECK GOOD, NO MORE FAULTS SHOWING ON TEST.
